# SDR DALA2025092506978

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 83,703 hours, 10,707 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Sparks
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED INTO ACC DUE TO SPARKS AND SMOKE FROM MID GALLEY OVEN.  INSTALLED A NEW OVEN. OPS CHECKED OK.
